Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dialysis patient having giddiness problem. Recovered from TB. Reports all normal

Hi sir my mom is a Dialysis patient. she is undergoing dialysis from last 14 months. it was okay for these days but suddenly she is becoming very week. two months ago she was admitted into the Hospital for the complaint of TB. she recovered soon but now she is complaining a problem of Giddiness with which she is very upset. her doctors are saying it will take time to recover. We have done all the tests and the reports are getting normal. Sir i just want to know y these giddiness is not going and when she will get out of it Please help me
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Dizziness is a very common complaint in patients undergoing dialysis.
Its because of low Blood pressure if the dialysis machine removes excess fluid in the blood.
It will take time for the body to get adjusted to dialysis process and fluid loss.
If it persists, reporting the problem to the doctor is important as they can adjust the settings of the machine accordingly and so that it removes the right amount of fluid.
Kindly talk to the doctor about your concern.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor